MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.cjca.2016.12.017

Медицинская библиотека · The Canadian journal of cardiology · 2016

Very Late-Onset Dabigatran-Induced Esophageal Injury.

Fujikawa Ko, Takasugi Nobuhiro, Goto Tadao, Minatoguchi Shinya

Клинический случайСтатьяПеревод в очереди

Аннотация

An 87-year-old man with persistent atrial fibrillation experienced heartburn and dysphagia at 2 years 9 months after initiation of dabigatran. An esophagogastroduodenoscopy demonstrated multiple longitudinal white plaques with ulcers in the narrowed midesophagus compressed between the left atrium and the tortuous aorta. We speculate that the esophageal stenosis contributed to stasis of dabigatran within the esophagus, resulting in prolonged mucosal contact with the caustic contents of the drug. Progressive enlargement of the left atrium may have led to the late onset of the potentially serious complication.

Для цитирования: Fujikawa Ko, Takasugi Nobuhiro, Goto Tadao, Minatoguchi Shinya. Very Late-Onset Dabigatran-Induced Esophageal Injury.. The Canadian journal of cardiology. 2016. DOI: 10.1016/j.cjca.2016.12.017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.